(I posted this in another section, but it's relevant here as well so I figured I might as well)
Hello everyone, I'm new here as you can probably tell. I have a nice laundry list of medical issues, but I'll focus on the worst for now.
About 2 years ago I was leaning to reach for something on my left arm and heard a pop/snap from my left shoulder. After that the muscles in the shoulder got tighter and tighter over time. I worked out then, and when trying to do bench presses my shoulder actually gave out and I dropped the weight on myself.
I saw numerous doctors, some said "Subacromical Bursitis" to an issue with the Trap muscle. I saw a neurologist and after 2 MRI's spaced over a year it said that I had signs of Degenerative Disc disease, with a narrowing at C6-C7. My pain at this point was from my head, to my shoulder blade, down my arm at the forefinger/thumb. Numbness/tingling/burning/shooting pains were all part of it.
I eventually went into pain management for this and numerous other problems like my knees and was put on opiates so I could actually function. Recently my pain got worse and I noticed it more after a medication change, and now my right shoulder is getting tight just like my left began to hurt. I'm having another EMG done as a prerequisite to seeing a Neurosurgeon/new MRI, but I'm worried as the last one didn't indicate a problem.
Besides that one MRI I've been told by most other tests that nothing is wrong, which is crap. Either I've gone insane and my brain has it out for me, or something is wrong. I also have sciatica symptoms down my leg when I sit in an odd position, or in a recliner which is driving me nuts.
I'm really afraid this is a lot worse than a single herniation or something, and might be spinal stenosis or worse.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?